Benadryl Allergy One-a-day 10mg - 30 Tablets

£9.99
6527671

For hay fever, dust allergies, pet allergies, and skin allergies.
See details below, always read the label
Suitable for:
Adults and children 12 years and over
Active Ingredients: Cetirizine dihydrochloride

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 36 Boots Advantage Card points with this purchase

Arrow Product details

Benadryl Allergy One A Day 10mg Tablets offer daily relief from the symptoms of hay fever and other allergic conditions such as pet, skin and dust allergies.

These symptoms include:

  • Itchy, runny nose
  • Sneezing
  • Itchy, watery eyes
  • Urticaria (hives itchy skin rash)

Suitable for

Adults and children 12 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

Children under 12 years: Not recommended

Adults and children aged 12 years and over: Take one tablet a day

Hazards and Cautions

KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Benadryl Allergy One A Day 10mg Tablets, at the recommended dose, do not cause drowsiness in the majority of people. However, as with other antihistamines, rare cases of drowsiness have been reported. If affected do not drive or operate machinery.

As with all antihistamines, you should avoid excessive alcohol consumption when taking this medicine.

DO NOT EXCEED STATED DOSE.

If you are pregnant or breast-feeding, consult your doctor before taking this product.

If symptoms persist, consult your doctor or pharmacist.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Cetirizine dihydrochloride

Ingredients

Active Ingredient: Each tablet contains: Cetirizine dihydrochloride 10mg.

Also contains: Lactose.

...read more ...read less

Attachments